| Model Number |
N/A |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that the facility is experiencing a high rate of occlusions with the provena dl catheters.It was stated that there was 8 reports submitted from floor nurses who had complete occlusions, and the piccs were unable to be cathflo¿d successfully.This report addresses the seventh picc.